ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

CONSTRUCTION OF DIOPHANTINE QUADRUPLES WITH PROPERTY D(A PERFECT SQUARE)

Journal: International Journal OF Engineering Sciences & Management Research (Vol.2, No. 10)

Publication Date:

Authors : ; ;

Page : 120-125

Keywords : Diophantine quadruples; System of equations;

Source : Downloadexternal Find it from : Google Scholarexternal

Abstract

His paper concerns with the study of construction of Diophantine quadruples such that the product of any two elements of the set added by a perfect square is a perfect square.

Other Latest Articles

Last modified: 2015-10-20 22:07:12